Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 57, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2014, 7:52 PM CDT for Bastrop County, Lee County, Texas. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 7:52 PM CDT (00:52 UTC)
- Expired
- Apr 27, 2014, 8:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 8:09 PM CDT | HAIL 2.75 | 2 N Giddings, TX | |
| Apr 27, 8:10 PM CDT | HAIL 1.25 | 3 Nw Giddings, TX | |
| Apr 27, 8:13 PM CDT | HAIL 3 | 3 N Giddings, TX | LARGE HAIL MEASURED WITH A RULER. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4165 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
675
WUUS54 KEWX 280052
SVREWX
TXC021-287-280130-
/O.NEW.KEWX.SV.W.0057.140428T0052Z-140428T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BASTROP COUNTY...
CENTRAL LEE COUNTY...
* UNTIL 830 PM CDT.
* AT 745 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED 6 MILES SOUTHEAST OF FEDOR...OR 6 MILES NORTHWEST OF
GIDDINGS...AND MOVING EAST AT 30 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR STRONG WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO ONE QUARTER INCH IN DIAMETER HAS BEEN REPORTED IN PAIGE
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3024 9670 3023 9673 3019 9674 3017 9707
3030 9711 3043 9683 3036 9676 3033 9674
3031 9664 3029 9664
TIME...MOT...LOC 0049Z 256DEG 26KT 3026 9693
$$2 follow-up statements
710
WWUS54 KEWX 280109
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
809 PM CDT SUN APR 27 2014
TXC021-287-280130-
/O.CON.KEWX.SV.W.0057.000000T0000Z-140428T0130Z/
LEE TX-BASTROP TX-
809 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EXTREME EAST CENTRAL BASTROP AND CENTRAL LEE COUNTIES...
AT 802 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING FROM ONE TO TWO INCH SIZE HAIL.
THIS STORM WAS LOCATED NEAR LOEBAU...OR NEAR GIDDINGS...MOVING EAST
AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DIME
BOX
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR STRONG WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO ONE QUARTER INCH IN DIAMETER HAS BEEN REPORTED IN PAIGE
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3024 9670 3023 9673 3019 9674 3017 9707
3027 9706 3040 9681 3036 9676 3033 9674
3031 9664 3029 9664
TIME...MOT...LOC 0105Z 265DEG 26KT 3025 9683
$$
OB683
WWUS54 KEWX 280118
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
818 PM CDT SUN APR 27 2014
TXC021-280126-
/O.CAN.KEWX.SV.W.0057.000000T0000Z-140428T0130Z/
BASTROP TX-
818 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL BASTROP
COUNTY IS CANCELLED...
LAT...LON 3024 9670 3023 9673 3019 9674 3017 9702
3028 9700 3033 9680 3033 9674 3031 9664
3029 9664
TIME...MOT...LOC 0116Z 265DEG 26KT 3026 9674
$$
TXC287-280130-
/O.CON.KEWX.SV.W.0057.000000T0000Z-140428T0130Z/
LEE TX-
818 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EAST CENTRAL LEE COUNTY...
AT 810 PM CDT...LOCAL LAW ENFORCEMENT REPORTED BASEBALL SIZE HAIL
WITH THE SEVERE THUNDERSTORM MOVING ACROSS SOUTHERN LEE COUNTY.
THIS STORM WAS LOCATED NEAR LOEBAU...OR 8 MILES NORTHEAST OF
GIDDINGS...MOVING EAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR STRONG TO DAMAGING WINDS...DESTRUCTIVE HAIL...
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
&&
LAT...LON 3024 9670 3023 9673 3019 9674 3017 9702
3028 9700 3033 9680 3033 9674 3031 9664
3029 9664
TIME...MOT...LOC 0116Z 265DEG 26KT 3026 9674
$$
OBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:32 PM CDT, 20 minutes earlier.
Area forecast discussion, Apr 27, 7:32 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 732 PM CDT SUN APR 27 2014 .UPDATE... ADDING SHOWERS AND THUNDERSTORMS IN THE EAST. && .DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE BEGUN TO FORM ALONG THE DRYLINE IN BASTROP AND LEE COUNTIES. ISOLATED CONVECTION WILL LIKELY CONTINUE FOR THE NEXT FEW HOURS AS THE DRYLINE ENCOUNTERS HOT...MOIST AIR ACROSS OUR EASTERN COUNTIES. SOME STORMS COULD BE SEVERE IN THIS UNSTABLE ATMOSPHERE. CONVECTION SHOULD END QUICKLY AS WE LOSE HEATING. && .PREV DISCUSSION... /ISSUED 657 PM CDT SUN APR 27 2014/ AVIATION... /00Z TAFS/ A FEW STORMS AHEAD OF THE DRYLINE WILL AFFECT THE FAR EASTERN COUNTIES OF SOUTH CENTRAL TEXAS FOR THE NEXT FEW HOURS. OTHER THAN THAT...THE AREA SITES WILL REMAIN AT VFR CATEGORY THIS EVENING TO JUST ABOUT DAWN OR 10Z MONDAY. HIRES MODELS SUGGEST THE DRYLINE STALLING JUST EAST OF THE I-35 CORRIDOR AND THIS MAY PRODUCE MVFR VBSYS UNDER CLEAR SKIES. VFR CONDITIONS SHOULD RETURN BY MID MORNING MONDAY OR AROUND 15Z. ACROSS KDRT...VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. WINDS WILL SHIFT TO THE SOUTHWEST WITHIN THE NEXT HOUR OR TWO AT KATT WHILE THE WIND SHIFT ALREADY IS IN PLACE AT KSAT AND KSSF. WIND SPEEDS WILL DECREASE THIS EVENING/OVERNIGHT TO 10 KNOTS OR LESS ACROSS ALL TERMINALS BUT INCREASING MONDAY AFTERNOON TO ABOUT 10 TO 15 KNOTS AND GUSTING UP TO 25 KNOTS. PREV DISCUSSION... /ISSUED 321 PM CDT SUN APR 27 2014/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... DRY LINE IS PROGRESSING SLOWLY ACROSS THE CWA THIS AFTERNOON WITH SCATTERED CLOUDS AHEAD AND DIRECTLY BEHIND IT. CURRENT POSITION IS RIGHT ON I-35 AND THEN SOUTH ALONG HIGHWAY 37. SPECIAL SOUNDING AT COLLEGE STATION SHOWS GOOD CAP STILL IN PLACE SO AM NOT EXPECTING ANY CONVECTION OVER OUR CWA THE REST OF THE DAY. DESPITE THE CLOUDS MAY STILL GET SOME RECORD HIGH TEMPS THIS AFTERNOON. MODELS SHOW THE DRYLINE STALLING OVER THE SE CORNER OF THE CWA TONIGHT AND WILL LEAVE IN A SILENT 10 POP FOR THE OVERNIGHT HOURS ALONG WITH MENTION OF PATCHY FOG. MONDAY WILL SEE A REPEAT OF DOWNSLOPING WESTERLY FLOW AT THE SURFACE AND MID LEVELS BRINGING IN HOT TEMPS AND LOW HUMIDITIES. LONG TERM (TUESDAY THROUGH SUNDAY)... STACKED UPPER LOW OVER THE CENTRAL U.S WILL DOMINATE THE WEATHER THROUGH THE END OF THE WEEK. THIS WILL PUSH A COOL FRONT THROUGH THE AREA ON TUE MORNING. THIS WILL BRING PLEASANT WEATHER THROUGH THE REST OF THE WEEK WITH HIGHS RIGHT AT OR SLIGHTLY BELOW NORMAL...AND LOW TEMPS SOME 10-15 DEGREES BELOW NORMAL. BOTH THE GFS AND EUROPEAN ARE SHOWING A WAVE COMING DOWN THE BACK SIDE OF THE TROUGH ON THURSDAY. THEY ARE TRYING TO DEVELOP RAINFALL WITH THIS BUT DONT SEE WHERE THE MOISTURE WILL COME FROM. MAY WIND UP BEING SOME CLOUDCOVER AND VIRGA. SO FOR NOW WILL LEAVE EXTENDED PERIODS DRY WITH NO MENTION OF RAIN. FIRE WEATHER... RED FLAG WARNING WILL CONTINUE THROUGH 9 PM TONIGHT. WINDS HAVE NOT BEEN VERY IMPRESSIVE TODAY AND MOST AREAS ARE STAYING JUST BELOW CRITERIA. WITH THE HOT TEMPS AND SOME SPOTS DROPPING BELOW THE 20 PERCENT RH...WILL KEEP IT RUNNING. WINDS WILL DROP OFF MONDAY SO JUST MENTION OF NEAR CRITICAL WITH VERY LOW HUMIDITIES EXPECTED. WILL CONTINUE WITH ADVERTISED FIRE WEATHER WATCH FOR TUESDAY AS LOW HUMIDITIES WILL COMBINE WITH GUSTY NW WINDS BEHIND A COOL FRONT THAT WILL PUSH THROUGH THE AREA TUE MORNING. SPEEDS ARE STRONGEST IN THE MORNING HOURS AND MAY NOT MATCH UP WITH THE LOWEST RH IN THE AFTERNOON. SO IT MIGHT WIND UP BEING MORE OF A NEAR CRITICAL DAY. WILL CONTINUE THE WATCH DUE TO THE UNCERTAINTY. RH WILL REMAIN VERY LOW THE REST OF THE WEEK...WITH NEAR CRITICAL CONDITIONS EXTENDING PROBABLY THRU FRI. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 93 59 84 52 / 10 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 59 93 56 85 48 / 10 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 60 94 57 88 50 / 10 - 0 0 0 BURNET MUNI AIRPORT 58 91 55 78 50 / - - 0 0 0 DEL RIO INTL AIRPORT 61 94 59 88 54 / - - 0 0 0 GEORGETOWN MUNI AIRPORT 58 91 57 81 49 / 10 - 0 0 0 HONDO MUNI AIRPORT 60 99 59 92 51 / - - 0 0 0 SAN MARCOS MUNI AIRPORT 60 93 57 86 50 / 10 - 0 0 0 LA GRANGE - FAYETTE REGIONAL 64 92 58 84 52 / 10 - 0 0 0 SAN ANTONIO INTL AIRPORT 63 94 58 88 52 / 10 - 0 0 0 STINSON MUNI AIRPORT 64 98 62 88 55 / 10 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: BANDERA...BEXAR...BLANCO...BURNET...COMAL...DIMMIT... EDWARDS...FRIO...GILLESPIE...HAYS...KENDALL...KERR...KINNEY... LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 27, 5:11 AM CDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 511 AM CDT SUN APR 27 2014 TXZ171>173-183>194-202>209-217>225-228-280300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 511 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A RED FLAG WARNING IS IN EFFECT FROM 11 AM UNTIL 9 PM FOR AREAS ALONG AND WEST OF INTERSTATE 35. A DRYLINE WILL PUSH ACROSS SOUTH CENTRAL TEXAS TODAY BRINGING GUSTY WEST WINDS...HOT TEMPERATURES...AND VERY LOW HUMIDITIES. THE LOW HUMIDITIES AND GUSTY WINDS ALONG WITH THE RECENT LACK OF RAINFALL WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY AND TUESDAY AFTERNOON AND EARLY EVENING ACROSS WESTERN PORTIONS OF THE REGION DUE TO LOW RELATIVE HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 27, 7:11 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT SUN APR 27 2014
TXZ193-194-280100-
BASTROP-LEE-
711 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP AND NORTHERN
LEE COUNTIES UNTIL 800 PM CDT...
AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF FEDOR...OR 10 MILES SOUTHWEST OF
LEXINGTON...MOVING EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LEXINGTON...
FEDOR...
TANGLEWOOD...
DIME BOX...
LEO...
LINCOLN...
OLD DIME BOX...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3024 9720 3042 9722 3056 9696 3054 9691
3047 9689 3036 9676 3033 9674 3030 9664
3029 9665
TIME...MOT...LOC 0011Z 255DEG 35KT 3036 9708Local storm report, Apr 27, 7:19 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 4 SSW GARFIELD 30.14N 97.59W
04/27/2014 E1.25 INCH TRAVIS TX TRAINED SPOTTER
HAIL DAMAGED PLASTIC PATIO COVER.
&&
EVENT NUMBER EWX1400368
BFLocal storm report, Apr 27, 7:20 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 4 ENE ELGIN 30.36N 97.31W
04/27/2014 E0.25 INCH BASTROP TX TRAINED SPOTTER
MOST HAIL WAS THE SIZE OF RICE GRAINS
&&
EVENT NUMBER EWX1400368
SBSLocal storm report, Apr 27, 7:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 1 NNW PAIGE 30.23N 97.12W
04/27/2014 E1.00 INCH BASTROP TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400369
SBSLocal storm report, Apr 27, 7:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 2 NE CAMP SWIFT 30.21N 97.26W
04/27/2014 E1.00 INCH BASTROP TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400370
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:11 PM CDT | Special Weather Statement | EWX | Lee | 49 min |
| Apr 27, 7:23 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 52 min |
| Apr 27, 8:29 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Apr 28, 3:52 AM CDT | Special Weather Statement | EWX | Lee | 23 min |
| Apr 28, 11:02 AM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more | 9 hr |
| Apr 28, 3:55 PM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.